# SDR UPS06M46949

- Difficulty date: March 14, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB POSITION NR R15 BARREL NUT BORE SIDEWALL AND BOTTOM FOUND CORRODED.  CORROSION REMOVED AT BARREL NUT BORE PER SRM 51-21-01 VOL 2 REV 38.  BORE BOTTOM BLEND OUT 0.065"DEEP, REAMED TO 1.067 OD, REMAINING BLEND OUT 0.015"DEE FOUND EXCEED. MAGNIFY 10X DVI C/OUT FOUND NO CORROSION.  REPAIR SLEEVE BUSHING FAB AND PROTECTED, PR1422B1/2 SEALANT APPLIED.  C/OUT FR PRIMER PAINTING.  REPAIR C/OUT AT BARREL NUT BORE NR 15 RT IAW EN1145-06.
